Spondyloarthritis / Spondylitis Forums - Spondylitis Association of America
Spondylitis Association of America Home Page Learn About Spondyloarthritis / Ankylosing Spondylitis About Us - Our Work More Ways To Connect With Others / Support Groups And More Become a Member of SAA We Are A Nonprofit - Donate Today Shop for Products
Topic Options
#277769 - 04/18/17 01:51 PM New rash.. small intestine issues.. going nuts.
Mikefn Offline
Registered Visitor

Registered: 05/08/16
Posts: 26
Started methotrexate 10mg on a weekly basis, and folic acid 5mg 24 hours after. Been taking it for 4 weeks with Humira too.. as soon as i started, not sure if this is related to MTX, i got a weird acne rash on my back and my chest, some on my face too. Do any of you guys got something similar from MTX?

I'm going to see my doc only in a month, not sure what to do now.


Also, MTX isn't boosting Humira as i thought it would. I'm not pain-free, sometimes i feel Humira is just water.. been taking it for 4 months, so sad.



Also, i'm going crazy with my small intestine issues. My stomach feels weird all the time, and i have weird stabbing pain constantly after eating in my lower right stomach(near the appendix, but it's not the appendix..) most of the times it also causes pain in my penis and testicles.

I've had gastro, colono, CT, but none of them showed ANYTHING. I'm not sure what i can do from here..

I'm 100% sure that my Spondylitis pain comes from the small intestine, 1000% sure. This is some how connected to how things are in there. If everything is alright(if i don't eat for 3-4 days) i am pain free. What do you guys suggest? how do you cope with this?

My blood tests show no inflammation, so weird...

Any tips? anyone went through similar problems with their stomach?


Edited by Mikefn (04/18/17 01:52 PM)

Top
#277772 - 04/18/17 02:22 PM Re: New rash.. small intestine issues.. going nuts. [Re: Mikefn]
Winston Offline
Registered Visitor

Registered: 06/30/16
Posts: 229
Call your doctor to report that rash. My rheumy insists that I let him know immediately about any new rash. Have you had your small intestine examined for Chrohn's? Diagnosing it in the small bowel usually requires a capsule endoscopy. (Not sure what you mean by "I've had gastro," if that means you had the capsule endoscopy or not).

Top
#277773 - 04/18/17 04:43 PM Re: New rash.. small intestine issues.. going nuts. [Re: Mikefn]
sdot Offline
Registered Visitor

Registered: 03/05/16
Posts: 406
When I had issue they didn't find anything with the colonoscopy but then when they did an endoscopy and colonoscopy that is how the found my gastro bug.

After the anti-biotics, I used a drug called Librax that helped very much with the gastro issues.

Right now I am in a lot of pain. I keep going off my experimental medication to see if it is all in my head and every time I do it's bloody horrible.

Anyhow. I ended up having H.Pylori and that messed up my stomach lining as with you I would eat, go into pain, and just become couch putty.

I was using the Librax as I would eat something and my stomach was over producing acid and was just burning my stomach and intestines. It's like death. I would be invited to dinner, and barely could eat and then straight to hell.

With that experience I was quickly able to go from 290lbs to 190 pounds in maybe 3 months, and then after about 6 Librax a day was able to feel better and rebound to about 210lbs and then diagnosed with AS.

Top


Moderator:  ElinAslanyan